# SDR WX0A2021060773730

- Difficulty date: June 2, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N252NV
- Make and model: Airbus A320-214
- Aircraft serial: 7868
- Aircraft time: 10,034 hours, 5,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 007014
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU(10WL)FWD L FAULT MESSAGE. / REMOVED AND REPLACED EPSU REF AMM 33-51-38 PB 401 CONF 00. OPS CHECK FAIL. EPSU SHOWS INTERIOR LIGHTS FAULT AND EXTERIOR LIGHTS FAULT. MCDU BITE TEST FAULTS ESCAPE SLIDE LT/EPSU(10WL)FWD L, EMER LT/EPSU(10WL)FWD L, EXIT SIGNS/EPSU(10WL)FWD L, FPEEPMS AISLE LT/EPSU(10WL)FWD L AND FPEEPMS CROSS AISLE LT/EPSU(10WL)FWD L. REQUIRES FURTHER TROUBLESHOOTING."
